# SDR FDEA201106212358

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1844 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT EMPENNAGE AREA AT BS1844, STR 27L THERE   ARE 2 ELONGATED HOLES.  REPAIR CARRIED OUT AS PER E.A. F-5310-146491. REPAIR IS CLASSIFIED AS MAJOR.
